# SDR AALA201708099022

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 30,413 hours, 10,552 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00011406
- Condition: Faulty
- Location: Zone 100
- Part time: 30,788 hours, 10,707 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FA'S ENTRY SCREEN-MESSAGE SLIDE DISARMED CHECK SLIDE PRESS DOOR 1L. FOUND DECODER UNIT BAD, REPLACED PER AMM.
